MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.- a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz roller pump 150.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report about an essenz hlm that showed the error message ¿art.Pump issue (2335)¿ related to the arterial pump, and the pump box was red with a wrench.The issue occurred after the case was completed with no patient impact.After the error message, the pump stopped and the perfusionist tried to increase the rpm of the pump, but it would not turn.Reportedly, the problem was solved by restarting the hlm; after that, the pump worked normally.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
arvada, CO 80004
MDR Report Key24567235
Report Number9611109-2026-90084
Device Sequence Number8355229
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCONSOLE PLUS
Device Catalogue Number10-90-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date07/14/2026
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown